# SDR AALA201708319006

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 10,038 hours, 3,112 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 4L EMERGENCY CYLINDER / ACCUMULATOR PRESSURE IS LOW. SERVICED DOOR 4L EMERGENCY CYLINDER / ACCUMULATOR TO PROPER PRESSURE PER AMM 52-10-00-860-001-A.
